My husban is having chest tightness and heavy feeling from past 1 year. He was on Nexium. 15 days back he stopped nexium . But these chest pain and tightness disappeared after stopping nexium. And heis getting stomach acid comming in to his throat. He has cleared all primary health checkups like Blood reports, ECG, X-ray, even endoscopy. every thing is normal except he is is havind hialtle hernia. Now what to do?
Hello and hope you are good.
The common side effects of Nexium are dizziness, confusion; jittery feeling, nausea, stomach pain, gas or constipation. In hiatal hernia a part of the stomach sticks upward into the chest and causes chest pain, heartburn, and swallowing difficulty. Your husband’s symptoms can be explained by his hiatal hernia. Treatment aims at relieving the symptoms and preventing complications. Medications for controlling gastro esophageal reflux will be helpful. He should avoid large heavy meals and reduce weight if he is overweight. Avoid smoking. In cases which do not respond to these measures surgery may be needed. It is best to seek medical help.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.